MathSciNet Relay Station
MathSciNet bibliographic data
MR1050415 53A15 (53B20)
Magid, Martin A.; Ryan, Patrick J. Flat affine spheres in ${\bf R}\sp 3$. Geom. Dedicata 33 (1990), no. 3, 277–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement